# SDR DALA2025110207998

- Difficulty date: November 1, 2025
- Submitted: November 2, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 + 6 YEAR (HEAVY) CHECK VISIT IN MSP, EXTENSIVE CORROSION WAS FOUND AT FR20 ON THE FWD END OF RBL 23 CABIN SEAT TRACK P/N C02312798-003 WHICH EXCEEDS PDL LIMITS.   REPLACED SEAT TRACK PER ER/A 629516-14. (LP 1283324)
